| Model Number |
1570-05-090 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
07/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported painful hip.The stem was loosened at the bone to implant interface and revised.There were no reported product problems with the revised head and liner.No further information is available.Doi: (b)(6) 2017, dor: (b)(6) 2020, left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.